# SDR CA040922005

- Difficulty date: September 21, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Beech B200C
- Aircraft time: 22,249 hours
- Engine: Pwa PT6A42
- Propeller: Hartzl HCD4N3A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 508202085
- Part serial: D386
- Condition: Worn
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE 1000 CYCLE ENDPLAY CHECK OF THE NOSE GEAR ACTUATOR, THE ACTUATOR FAILED WITH 0.020 OF AN INCH ENDPLAY THE MAX ALLOWABLE IS 0.016. THIS UNIT ONLY HAD 997 CYCLES SINCE OVERHAUL (OVERHAUL DUE AT 7500 CYCLES).  THE ACTUATOR WAS REMOVED FROM SERVICE AND WILL BE RETURNED TO THE OVERHAUL FACILITY FOR FURTHER INVESTIGATION. THE ACTUATOR ALSO HAD CORROSION ON THE HOUSING UNDER THE BEARING JOURNAL.
